# SDR AALA202007269002

- Difficulty date: July 25, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 64,968 hours, 28,746 cycles
- System (JASC): 3242 · Brake
- Part: Relief Valve
- Part number: 3022016000
- Part serial: G1540317
- Condition: Unserviceable
- Location: Brake System
- Part time: 5,958 hours, 3,343 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT GROUNDED - AFTER PUSHBACK, WITH ONE ENGINE RUNNING, PARKING BRAKE WAS ON WITH ECAM MESSAGE DISPLAYED. AIRCRAFT ROLLED FORWARD, BRAKE PRESSURES READ ZERO ON TRIPLE INDICATOR. ONCE ENGINE WAS SHUT DOWN, TRIPLE INDICATOR RETURNED TO NORMAL.  SERVICED PARKING BRAKE ACCUMULATOR PER AMM 32-44-11.  [REPEAT DISCREPANCY] PRIOR TO PUSHBACK, BRAKE ACCUMULATOR WENT TO ZERO BRAKE PRESSURE.  REMOVED AND REPLACED BRAKE PRESSURE RELIEF VALVE PER AMM 32-44-15, OPERATIONAL CHECK GOOD, NO LEAKS NOTED.
